# SDR AWXA0001692

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BLKHD WEB RBL 5 WL 200 HAS A .60 INCH CRACK EMANATING FROM BENEATH THE STRAP.  CUT OUT DAMAGED WEB AREA; LOCATED, DRILLED, INSTALLED REPAIR DOUBLER AND FILLER IAW B737 SRM 53-10-08 TR 53-15 PG 1-11.
